JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CERTAIN CONTACT CR-SUBMANIFOLDS OF AN ODD-DIMENSIONAL UNIT SPHERE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CERTAIN CONTACT CR-SUBMANIFOLDS OF AN ODD-DIMENSIONAL UNIT SPHERE
Kim, Hyang-Sook; Pak, Jin-Suk;
  PDF(new window)
 Abstract
We study an (n+1)(-dimensional contact CR-submanifold of (n-1) contact CR-dimension in a (2m+1)-unit sphere , and to determine such sub manifolds under conditions concerning the second fundamental form and the induced almost contact structure.
 Keywords
odd-dimensional unit sphere;contact CR-submanifold;Sasakian structure;almost contact structure;
 Language
English
 Cited by
1.
SCALAR CURVATURE OF CONTACT CR-SUBMANIFOLDS IN AN ODD-DIMENSIONAL UNIT SPHERE,;;

대한수학회보, 2010. vol.47. 3, pp.541-549 crossref(new window)
2.
CERTAIN CLASS OF CONTACT CR-SUBMANIFOLDS OF A SASAKIAN SPACE FORM,;;;

대한수학회논문집, 2014. vol.29. 1, pp.131-140 crossref(new window)
3.
HOMOLOGY OF CONTACT CR-WARPED PRODUCT SUBMANIFOLDS OF AN ODD-DIMENSIONAL UNIT SPHERE,;;

대한수학회보, 2015. vol.52. 1, pp.215-222 crossref(new window)
1.
CERTAIN CLASS OF CONTACT CR-SUBMANIFOLDS OF A SASAKIAN SPACE FORM, Communications of the Korean Mathematical Society, 2014, 29, 1, 131  crossref(new windwow)
2.
HOMOLOGY OF CONTACT CR-WARPED PRODUCT SUBMANIFOLDS OF AN ODD-DIMENSIONAL UNIT SPHERE, Bulletin of the Korean Mathematical Society, 2015, 52, 1, 215  crossref(new windwow)
 References
1.
A. Bejancu, Geometry of CR-submanifolds, D. Reidel Publishing Company, Dordrecht-Boston-Lancaster-Tokyo, 1986

2.
B. Y. Chen, Geometry of submanifolds, Marcel Dekker Inc., New York, 1973

3.
J. Erbacher, Reduction of the codimension of an isometric immersion, J. Diff. Geom. 5 (1971), 333-340 crossref(new window)

4.
M. Kon, On hypersurfaces immersed in $S^{2n+1}$, Ann. Fac. Aci. de Kinshasa 4 (1978), 1-24

5.
J.-H. Kwon and J. S. Pak, On some contact CR-submanifolds of an odd-dimensional unit sphere, Soochow J. Math. 26 (2000), 427-439

6.
J. S. Pak, J.-H. Kwon, H. S. Kim, and Y.-M. Kim, Contact CR-submanifolds of an odd-dimensional unit sphere, Geometriae Dedicata 114 (2005), 1-11 crossref(new window)

7.
P. Ryan, Homogeneity and some curvature condition for hypersurfaces, Tohoku J. Math. 21 (1969), 363-388 crossref(new window)

8.
K. Yano and M. Kon, CR submanifolds of Kaehlerian and Sasakian manifolds, Birkhauser, Boston-Basel-Stuttgart, 1983